View Single Post
Old 02-27-2013, 01:20 PM   #24
SystemicAnomaly
Legend
 
SystemicAnomaly's Avatar
 
Join Date: Feb 2006
Location: Stuck in the Matrix somewhere in Santa Clara CA
Posts: 9,602
Default

^ I've also seen several sources that have indicated this. My dad, now in his mid 80s, has been put on a drug for the past 2 years that suppresses his T production severely in order to slow down his prostate issues. In the past year, we have seen a very rapid decline in short term memory and his ability to focus/concentrate. He frequently forgets what he is doing or what he was planning to do. As a result, he gets very frustrated, irritable and depressed. He has put on a considerable amount of weight/fat in the past year as well. We have also seen strong evidence of bone density loss.

I believe the the very low T levels also put him at a heightened risk for heart disease (which is already an issue for him), diabetes (some family history here) and other cancers. His quality of life has diminished considerably in the past year or so. It appears that the effects of the "treatment" is truly worse than the threat of the condition being treated.
SystemicAnomaly is offline   Reply With Quote